# SDR AMTA200401481

- Difficulty date: December 9, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OUTSIDE 1R EMERGENCY DOOR LIGHT IS INOPERATIVE.  CLEANED CONTACT OF LIGHT AND HOUSING.  OPS CHECK NORMAL.  OK FOR SERVICE.
